# SDR ASAA2022122721242

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,344 hours, 9,929 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 32156184
- Part serial: 4906
- Condition: Faulted
- Location: #1 Engine
- Part time: 50,841 hours, 16,638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON TURNING ENGINE ANTI ICE ON FOR ENGINE #1 NO BLUE LIGHTS SEQUENCED. TAI INDICATION WAS PRESENT ABOVE # 1 ENG N1 DISPLAY. FOUND P18-3 A7 ENGINE 1; ENGINE & WING CONTROL CB HAD POPPED - RESET CB FOR ICING CONDITIONS WE ENCOUNTERED. GROUNDED - YES. PERFORMED WIRE RING OUT PER B737-900 WDM 30-21-11. REMOVED AND REPLACED MW0313 HARNESS REF B737-900 AMM 71-51-03/401. PERFORMED ENGINE COWL TAI VALVE TEST REF AMM 30-21-11-400-801, AND OIL QUANTITY TRANSMITTER TEST REF AMM 79-31-014-400-801-F00. REMOVED AND REPLACED ENGINE 1 COWL TAI VALVE REF AMM 30-21-11/401. OPS CHECK AND LEAK CHECK OK. GROUND VERIFICATION SUCCESSFUL. VERIFIED CIRCUIT BREAKERS REMAIN CLOSED (P18-3, A6 & A7) AND SYSTEM OPERATES NORMAL.
